Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Porous Media

Impact factor: 1.035

ISSN Print: 1091-028X
ISSN Online: 1934-0508

Volumes:
Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v11.i7.70
pages 691-700

Numerical Study of the Flow of Magnetohydrodynamic Non-Newtonian Fluid Obeying the Eyring-Powell Model through a Non-Darcy Porous Medium with Coupled Heat and Mass Transfer

Nabil T. M. Eldabe
Department of Mathematics, Faculty of Education, Ain Shams University, Heliopolis, Cairo, Egypt
Mokhtar Ahmed
Department of Mathematics, Faculty of Education, Ain Shams University, Heliopolis, Cairo, Egypt
Ashraf Fouad
Ain Shams University
Amaney Sayed
Department of Mathematics, Faculty of Education, Ain Shams University, Heliopolis, Cairo, Egypt

ABSTRACT

The numerical solutions of the system of nonlinear partial differential equations that describe the unsteady flow of magnetohydrodynamic non-Newtonian fluid with heat and mass transfer past a porous plate through a non-Darcy porous medium are obtained, taking into account the effect of viscous and Ohmic dissipations. The finite difference method is used for solving the system of equations. The results of the velocity, temperature, concentration distributions, skin friction, rate of heat, and mass transfer are illustrated graphically for different values of physical parameters. Also, the stability condition is studied.